Bragg diffraction of waves in one-dimensional doubly periodic media

F. G. Bass*, G. Ya Slepyan, S. T. Zavtrak, A. V. Gurevich

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

Abstract

The Bragg diffraction of waves in one-dimensional doubly periodic media is analyzed by means of Kogelnik's coupled-waves technique. The spectrum problem and the problem of reflection from a half-space and from a layer are considered. It is shown that a devil's-staircase type of spectrum causes characteristic peaks and valleys in the frequency dependence of the reflection coefficient.

Original languageEnglish
Pages (from-to)3631-3635
Number of pages5
JournalPhysical Review B-Condensed Matter
Volume50
Issue number6
DOIs
StatePublished - 1994
Externally publishedYes

Fingerprint

Dive into the research topics of 'Bragg diffraction of waves in one-dimensional doubly periodic media'. Together they form a unique fingerprint.

Cite this